Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 50, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 23, 2018, 7:17 PM EDT for Sampson County, North Carolina. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2018, 7:17 PM EDT (23:17 UTC)
- Expired
- May 23, 2018, 7:50 PM EDT
- In force
- 33 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Sampson County, NC
The radar
The Wilmington radar (KLTX), 83 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 11.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
285
WUUS52 KRAH 232317
SVRRAH
NCC163-240015-
/O.NEW.KRAH.SV.W.0050.180523T2317Z-180524T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
717 PM EDT WED MAY 23 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southeastern Sampson County in central North Carolina...
* Until 815 PM EDT
* At 716 PM EDT, a severe thunderstorm was located 9 miles northwest
of Harrells, or 12 miles south of Clinton, moving southeast at 15
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Harrells, Garland and Ivanhoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Damaging winds and continuous cloud to ground lightning is occurring
with this storm. Move indoors immediately. Lightning is one of
nature's leading killers. Remember, if you can hear thunder, you are
close enough to be struck by lightning.
&&
LAT...LON 3458 7826 3461 7831 3463 7832 3464 7831
3465 7832 3467 7832 3470 7837 3475 7839
3478 7843 3481 7845 3485 7849 3496 7817
3494 7815 3490 7815 3474 7820 3471 7813
3472 7811 3471 7811 3468 7816 3455 7825
TIME...MOT...LOC 2316Z 308DEG 12KT 3482 7831
HAIL...<.75IN
WIND...60MPH
$$
772 follow-up statements
187
WWUS52 KRAH 232333
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
733 PM EDT WED MAY 23 2018
NCC163-240015-
/O.CON.KRAH.SV.W.0050.000000T0000Z-180524T0015Z/
Sampson NC-
733 PM EDT WED MAY 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHEASTERN SAMPSON COUNTY...
At 731 PM EDT, severe thunderstorms were located along a line
extending from 6 miles north of Harrells to 12 miles east of Ammon,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Harrells, Garland and Ivanhoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3458 7826 3461 7831 3463 7832 3464 7831
3465 7832 3467 7832 3470 7837 3475 7839
3478 7843 3481 7845 3494 7815 3490 7815
3474 7820 3471 7813 3472 7811 3471 7811
3468 7816 3455 7825
TIME...MOT...LOC 2331Z 307DEG 13KT 3483 7818 3476 7836
HAIL...<.75IN
WIND...60MPH
$$
77445
WWUS52 KRAH 232350
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
750 PM EDT WED MAY 23 2018
NCC163-232359-
/O.CAN.KRAH.SV.W.0050.000000T0000Z-180524T0015Z/
Sampson NC-
750 PM EDT WED MAY 23 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SAMPSON COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled. However heavy rain is
still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3458 7826 3461 7831 3463 7832 3464 7831
3465 7832 3467 7832 3470 7837 3475 7839
3478 7843 3481 7845 3494 7815 3490 7815
3474 7820 3471 7813 3472 7811 3471 7811
3468 7816 3455 7825
TIME...MOT...LOC 2347Z 308DEG 12KT 3480 7813 3473 7831
$$
MORROWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:31 PM EDT, 3 hours 46 minutes earlier.
Area forecast discussion, May 23, 3:31 PM EDT, 3 hours 46 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 331 PM EDT Wed May 23 2018 .SYNOPSIS... A cold front will approach from the northwest this afternoon, and then push southeast through central North Carolina tonight. This front will settle across South Carolina Thursday through Friday, as high pressure builds in from the northeast. && .NEAR TERM /THROUGH TONIGHT/... As of 330 PM Wednesday... Mid afternoon meso analysis depicts a sfc boundary roughly west-to- east just north of the VA/NC border. A moderately unstable atmosphere lies south of this sfc feature with MLCAPE values 1500- 2000 J/kg across the region. Effective bulk shear on the order of 30- 35 kts confined to the far northeast quadrant of our forecast region, with weaker shear noted elsewhere. Convection developing along this sfc boundary, but also along a low level trough between 925-850mb, stretching from the southern Piedmont toward the Triangle region. Expect the showers and storms to erupt shortly over the northern Coastal Plain where the better shear and highest instability reside. Still appears the greatest threat for an isolated severe storms will be roughly north and east of Raleigh, with a slightly less chance over the remainder of the Piedmont. Storms that are able to maintain an updraft of sufficient depth for 15-20 minutes may produce hail. While current thinking is that most of the hail will be small, some of the convective hail parameters suggest hail to the size of quarters may occur northeast of Raleigh. The damaging wind signal is not as strong, though parameters suggest the wind threat will be highest across the far northern Piedmont into the northern Coastal Plain. Timing has not changed with the greatest coverage anticipated through 9 PM, with a slow diminishing trend in coverage/intensity thereafter. Still expect to see isolated/scattered showers occurring overnight across the southern counties as the sfc front drapes across this region. Low level nely flow behind the boundary will advect moisture below the developing frontal subsidence inversion to result in a layer of stratus late overnight into early Thursday morning across the region. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... As of 330 PM Wednesday... Thursday and Thursday night, the sfc front should stall near or just southwest of our southern counties. Moisture pooling in vicinity of this feature should maintain mostly cloudy skies and a small threat for showers and possibly a thunderstorms, most probable during the afternoon hours. Otherwise northeast flow will temporarily usher a drier low level air mass into at least the northeast third of central NC. Potential for sfc dewpoints to lower into the upper 50s/around 60 from Raleigh north and east, and into the lower 60s in the NW Piedmont and the central Coastal Plain around GSB. Though afternoon temperatures will return to the mid 80s, the lower dewpoints will result in comfortable humidity levels. Much of the same Thursday night with more clouds SW and fewer NE. Under clear skies and calm wind regime, some of the cooler spots across the northern Coastal Plain into the northeast Piedmont should dip into the upper 50s/around 60 for overnight low temperatures. Elsewhere, min temps in the low and mid 60s will be common. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... As of 330 PM Wednesday... Within relatively slow, blocked flow aloft across the CONUS during the medium range, the pattern over cntl NC will be dominated by a broad, re-loading trough centered over the GOM/Gulf coast states, and a downstream ridge extending across the top from the swrn N. Atlantic and cntl/ern Caribbean Sea nwwd across the upr Midwest. The (generally sly) flow between these two features will direct a plume of tropical moisture characterized by precipitable water values of 1.75 to 2.5" from the nwrn Caribbean Sea nwwd across the sern U.S., especially by early next week. At the surface, an initially cooler and drier continental air mass, accompanying modifying surface high pressure off the srn middle Atlantic coast, will extend wwd into NC on Fri. This ridge will then drift east of Bermuda through the weekend, with progressively modifying return flow throughout the sern U.S. through early next week. (Possibly tropical) low pressure over the GOM this weekend would likely meander slowly over the nrn GOM and Gulf coast states through the period owing to the ridge downstream, and over the top. Some "ring of fire" convection may skirt the wrn and srn Piedmont late Fri-Fri night, in a developing warm/moist advection regime directed there, with otherwise continued drier and more stable conditions in closer proximity to the offshore (deep layer) ridging. This regime will then likely edge ewd, with an associated good chance of showers and storms across cntl NC, on Sat. There may be a relative lull in convective probabilities/coverage, in briefly more pronounced ridging aloft downstream of the GOM low pressure, on Sun. It will then become increasingly unsettled, with high chance to likely probabilities of showers/storms, maximized with diurnal heating, Memorial Day through the middle of next week. High temperatures are likely to be near to slightly above normal, though modulated/hindered by convection/clouds especially early-mid next week, while low temperatures are likely to be a category or three above normal for the same reason. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... As of 125 PM Wednesday... While VFR parameters will persist across central NC through Thursday evening, there will be brief periods of MVFR/IFR ceilings. Scattered convection this afternoon through early evening will produce instance of sub VFR ceilings/visibilities. The threat for convection appears highest in proximity of KRWI and KFAY, mainly between 20Z through 24Z. In vicinity of the stronger convection, wind gusts 30-35kts may occur along with small hail. After 06Z, areas of low stratus will develop in the NE low level flow behind the departing sfc cold front. The threat for these low ceilings appears greatest over all the region except the Triad region, mainly between 09Z-14Z Thursday. A stable air mass will overspread the majority of the central NC Thursday and Thursday night, maintaining the VFR conditions. The only threat for isolated-scattered convection should be across the southern Piedmont, well south of the Triad, and west of KFAY. The atmosphere is projected to become increasingly moist and unstable from Friday and beyond, especially during the later half of the holiday weekend. This should lead to extended periods of sub VFR conditions, primarily related to ceilings. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Hartfield NEAR TERM...WSS SHORT TERM...WSS LONG TERM...MWS AVIATION...WSS
Hazardous weather outlook, May 23, 3:48 PM EDT, 3 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 348 PM EDT Wed May 23 2018 NCZ007>011-021>028-038>043-078-240930- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Wayne- 348 PM EDT Wed May 23 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. A few strong to severe storms are possible through this evening over roughly the northern half of central North Carolina, especially to the north and east of Raleigh. Hail to the size of quarters and wind gusts over 60 mph are possible. The severe weather threat will begin to decrease shortly after sunset. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ073>077-083>086-088-089-240930- Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond-Scotland-Hoke- Cumberland-Sampson- 348 PM EDT Wed May 23 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. An isolated strong thunderstorm with dime size hail and wind gusts around 45 mph will be possible through 10 PM. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 23, 5:26 PM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Raleigh NC
526 PM EDT WED MAY 23 2018
NCZ026-232215-
Franklin NC-
526 PM EDT WED MAY 23 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN COUNTY
UNTIL 615 PM EDT...
At 526 PM EDT, Doppler radar was tracking a strong thunderstorm near
Louisburg, moving southeast at 10 mph.
Pea size hail, heavy rain, and wind gusts up to 40 mph will be
possible with this storm.
Locations impacted include...
Centerville and Ingleside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3625 7821 3617 7803 3599 7815 3612 7829
3619 7832 3626 7822
TIME...MOT...LOC 2126Z 310DEG 8KT 3618 7826
MORROWSpecial weather statement, May 23, 5:33 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Raleigh NC
533 PM EDT WED MAY 23 2018
NCZ086-088-232215-
Hoke NC-Cumberland NC-
533 PM EDT WED MAY 23 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CUMBERLAND AND
SOUTHEASTERN HOKE COUNTIES UNTIL 615 PM EDT...
At 533 PM EDT, Doppler radar was tracking a strong thunderstorm near
Raeford, moving southeast at 10 mph.
Dime size hail and wind gusts up to 40 mph will be possible with this
storm.
Locations impacted include...
Raeford, Hope Mills, Silver City and Rockfish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3486 7893 3487 7892 3490 7894 3495 7903
3486 7915 3497 7927 3510 7911 3485 7877
3485 7883 3483 7890
TIME...MOT...LOC 2133Z 303DEG 10KT 3501 7916
WSSSpecial weather statement, May 23, 5:41 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Raleigh NC
541 PM EDT WED MAY 23 2018
NCZ009-026-232215-
Franklin NC-Vance NC-
541 PM EDT WED MAY 23 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN VANCE AND NORTH CENTRAL
FRANKLIN COUNTIES UNTIL 615 PM EDT...
At 541 PM EDT, Doppler radar was tracking a strong thunderstorm near
Kittrell, or 8 miles northwest of Louisburg, moving southeast at 15
mph.
Pea size hail and wind gusts up to 40 mph will be possible with this
storm.
Locations impacted include...
Henderson, Kittrell, South Henderson and Gillburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3628 7829 3627 7831 3626 7823 3619 7832
3612 7829 3620 7851 3635 7851
TIME...MOT...LOC 2141Z 304DEG 13KT 3620 7838
MORROWSpecial weather statement, May 23, 5:55 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Raleigh NC
555 PM EDT WED MAY 23 2018
NCZ011-232300-
Halifax NC-
555 PM EDT WED MAY 23 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HALIFAX COUNTY
UNTIL 700 PM EDT...
At 555 PM EDT, Doppler radar was tracking a strong thunderstorm near
Scotland Neck, or 9 miles southeast of Halifax, moving southeast at
15 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Scotland Neck, Hobgood and Tillery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3609 7731 3601 7740 3600 7743 3603 7746
3604 7751 3608 7754 3609 7753 3610 7755
3622 7764 3629 7741 3626 7741 3624 7738
3621 7738 3619 7735 3619 7733 3617 7731
3616 7727 3612 7724 3612 7725 3610 7723
TIME...MOT...LOC 2155Z 335DEG 12KT 3622 7746
MORROWSpecial weather statement, May 23, 6:05 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Raleigh NC
605 PM EDT WED MAY 23 2018
NCZ084>086-088-232300-
Scotland NC-Richmond NC-Hoke NC-Cumberland NC-
605 PM EDT WED MAY 23 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCOTLAND...SOUTHEASTERN
RICHMOND...SOUTHERN CUMBERLAND AND SOUTHERN HOKE COUNTIES UNTIL 700
PM EDT...
At 605 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 7 miles south of
Fayetteville to 6 miles southwest of Hamlet. Movement was east at 25
mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Fayetteville, Laurinburg, Rockingham, Raeford, Hamlet, Maxton,
Antioch, Jerome, Hope Mills and Dobbins Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3480 7968 3481 7982 3485 7990 3491 7985
3508 7903 3496 7861 3486 7850 3483 7890
3490 7894 3495 7904 3483 7919 3484 7935
3477 7933 3463 7946
TIME...MOT...LOC 2205Z 290DEG 22KT 3496 7891 3482 7979
77Special weather statement, May 23, 7:00 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
700 PM EDT WED MAY 23 2018
NCZ089-240000-
Sampson NC-
700 PM EDT WED MAY 23 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SAMPSON COUNTY
UNTIL 800 PM EDT...
At 659 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Clinton, moving southeast at 15 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Harrells, Garland, Turkey and Ivanhoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3458 7826 3461 7831 3467 7832 3470 7837
3475 7839 3478 7843 3481 7845 3484 7849
3486 7850 3500 7819 3493 7815 3490 7815
3474 7820 3471 7813 3472 7811 3471 7811
3468 7816 3455 7825
TIME...MOT...LOC 2259Z 313DEG 11KT 3485 7839
77The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 3:01 PM EDT | Special Weather Statement | RAH | Stanly | 44 min |
| May 23, 3:09 PM EDT | Special Weather Statement | RAH | Franklin | 36 min |
| May 23, 3:20 PM EDT | Special Weather Statement | RAH | Alamance | 55 min |
| May 23, 3:34 PM EDT | Special Weather Statement | RAH | Durham | 41 min |
| May 23, 3:43 PM EDT | Special Weather Statement | RAH | Nash | 62 min |
| May 23, 4:01 PM EDT | Special Weather Statement | RAH | Stanly | 44 min |
| May 23, 4:04 PM EDT | Special Weather Statement | RAH | Chatham | 56 min |
| May 23, 4:19 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Wake | 41 min |
| May 23, 4:34 PM EDT | Special Weather Statement | RAH | Franklin | 26 min |
| May 23, 4:56 PM EDT | Special Weather Statement | RAH | Warren | 34 min |
| May 23, 5:01 PM EDT | Special Weather Statement | RAH | Halifax | 59 min |
| May 23, 5:04 PM EDT | Special Weather Statement | RAH | Cumberland, Sampson, Wayne | 56 min |
| May 23, 5:05 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 55 min |
| May 23, 5:15 PM EDT | Special Weather Statement | RAH | Granville | 45 min |
| May 23, 5:26 PM EDT | Special Weather Statement | RAH | Franklin | 49 min |
| May 23, 5:33 PM EDT | Special Weather Statement | RAH | Cumberland | 42 min |
| May 23, 5:41 PM EDT | Special Weather Statement | RAH | Vance | 34 min |
| May 23, 5:55 PM EDT | Special Weather Statement | RAH | Halifax | 65 min |
| May 23, 6:05 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 55 min |
| May 23, 7:00 PM EDT | Special Weather Statement | RAH | Sampson | 60 min |
| May 23, 7:24 PM EDT | Special Weather Statement | RAH | Randolph | 51 min |
| May 23, 7:27 PM EDT | Special Weather Statement | RAH | Wilson | 48 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.